The University of Dodoma Library Catalog

Journal of the International Association for Mathematical Geology. Mathematical geology C. John mann (editors) - New York, Plenum Pub. Corp., 1989 - 17 volumes ill., 25 cm - quarterly - Vol. 21 no. 1, 2,3, 5, 4, 6, 7,8(Jan-Oct 1989) - Journal of the International Association for Mathematical Geology Vol. 21 no. 1, 2, 3, 5, 4, 6, 7,8(Jan-Oct 1989) .

Chemical abstracts 0009-2258 1969-1985

Continued Jan. 1986 by: Mathematical geology.

0882-8121 = Journal of the International Association for Mathematical Geology = J. Int. Assoc. Math. Geol.

IMGJBS

Plenum Pub. Corp., 227 West 17th St., New York, NY 10011

73200000

011465522 DE-101 2414234-7 DE-600 242496-4 DE-600 010485708 Uk


Geology--Mathematics.
Géologie--Mathématiques--Périodiques.
Geology--Mathematics.
Geologie.
Wiskundige methoden.

QE1 / .I46 1989

550/.1/51
© The University of Dodoma 2020